Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 347, NWS Jackson, MS

August 21, 2014Lamar County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Aug 21, 2014, 7:14 PM CDT for Lamar County, Mississippi. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 21, 2014, 7:14 PM CDT (00:14 UTC)
Expired
Aug 21, 2014, 7:36 PM CDT
In force
22 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Lamar County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 0.2 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2014-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3744 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2014-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3744 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
860 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

741 
WUUS54 KJAN 220014
SVRJAN
MSC073-220100-
/O.NEW.KJAN.SV.W.0347.140822T0014Z-140822T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
714 PM CDT THU AUG 21 2014

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LAMAR COUNTY IN SOUTHEAST MISSISSIPPI...

* UNTIL 800 PM CDT

* AT 715 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LUMBERTON...
  AND MOVING NORTH AT 5 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
  SOUTHEASTERN LAMAR COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3099 8948 3101 8951 3100 8955 3100 8961
      3110 8957 3109 8935 3101 8935 3100 8941
      3097 8943 3097 8947
TIME...MOT...LOC 0015Z 202DEG 6KT 3102 8949

HAIL...1.00IN
WIND...60MPH

$$

JA
1 follow-up statement
533 
WWUS54 KJAN 220036
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
736 PM CDT THU AUG 21 2014

MSC073-220047-
/O.CAN.KJAN.SV.W.0347.000000T0000Z-140822T0100Z/
LAMAR MS-
736 PM CDT THU AUG 21 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAMAR COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3099 8948 3101 8951 3100 8955 3100 8961
      3110 8957 3109 8935 3101 8935 3100 8941
      3097 8943 3097 8947
TIME...MOT...LOC 0037Z 202DEG 6KT 3105 8947

$$

JA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 7:00 PM CDT, 14 minutes earlier.

Area forecast discussion, Aug 21, 7:00 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
700 PM CDT THU AUG 21 2014

.UPDATE...UPDATED GRID TO INCLUDE CHANCE POPS FOR AT LEAST THE NEXT
TWO TO THREE HOURS AS CONVECTION STILL CONTINUES. NO OTHER CHANGES
MADE AT THE MOMENT./26/

&&

.AVIATION...SCATTERED CONVECTION THIS EVENING DEMANDING AT LEAST VCTS
AT ALL TAF SITES EXCEPT GTR AND GWO UNTIL 02 TO 03Z. VFR CONDITIONS
THEREAFTER WITH THE EXCEPTION OF MVFR VISIBILITIES AT GLH/GWO FROM
11Z TO 13Z FOR FOG./26/

&&

.PREV DISCUSSION... /ISSUED 415 PM CDT THU AUG 21 2014/

DISCUSSION...A MESOSCALE CONVECTIVE VORT LEFTOVER FROM CONVECTION
YESTERDAY HAS HELPED TO SPUR SCATTERED TO NUMEROUS SHOWERS AND
STORMS IN THE LAST SEVERAL HOURS...FOCUSED ACROSS CENTRAL LA AND FAR
SOUTHWESTERN MS. ELSEWHERE THE EFFECT OF THE PREVAILING AND
STRENGTHENING RIDGE ALOFT IS KEEPING CONVECTION ISOLATED AT BEST.
THROUGH THE REMAINDER OF THE AFTERNOON AND INTO THE EARLY EVENING
HOURS ANTICIPATE CONVECTION TO REMAIN MOST CONCENTRATED OVER
SOUTHWESTERN ZONES WITH LITTLE IMPETUS TO LINGER MUCH PAST SUNSET.
WE WILL BE WATCHING MORE VIGOROUS CELLS CLOSELY OVER THE NEXT FEW
HOURS FOR MICROBURST POTENTIAL SINCE THE ENVIRONMENT IS SOMEWHAT
SUPPORTIVE OF ENHANCED DOWNDRAFTS. ANY SEVERE ACTIVITY SHOULD BE
EXTREMELY ISOLATED AT BEST AND THUS NOTHING WILL BE MENTIONED IN THE
HWO.

THE PATCHY RAINFALL IN WESTERN ZONES THIS AFTERNOON IS HELPING TO
BREAK THE HEAT A BIT IN THOSE AREAS...BUT ELSEWHERE HOT AND MUGGY
CONDITIONS ARE LEADING TO HEAT INDEX VALUES RANGING FROM 100 TO 105
CURRENTLY. MUGGY AND UNCOMFORTABLE CONDITIONS WILL PERSIST INTO THIS
EVENING BUT CONDITIONS SHOULD COOL DOWN ENOUGH LATE TONIGHT TO KEEP
HEAT ADVISORIES FROM BECOMING NECESSARY (SINCE LOW TEMPS REMAINING
ABOVE 75 ARE ALSO CRITERIA TO MEET ADVISORY STATUS). TOMORROW AND
INTO THE WEEKEND THE PREVIOUSLY-MENTIONED RIDGE WILL BE AN EVEN
BIGGER PLAYER...INCREASING HEAT AND DOING A BETTER JOB AT
SUPPRESSING AFTERNOON CONVECTION. MAV HIGHS IN THE MID TO UPPER 90S
TOMORROW THROUGH THE WEEKEND LOOK MAINLY ON TRACK WITH LOW
TEMPERATURES STILL EXPECTED TO REMAIN UNDER WHAT IS NEEDED TO
SATISFY HEAT ADVISORY CRITERIA. AFTER TODAY ANY ISOLATED AFTERNOON
SHOWERS AND STORMS IN OUR REGION SHOULD BE CONFINED TO FAR SOUTHERN
AREAS...SOMEWHAT TIED TO SEABREEZE BOUNDARIES CASCADING NORTH FROM
THE COAST. /BB/

PREV DISCUSSION... /ISSUED 400 AM CDT THU AUG 21 2014/

LONG TERM...MONDAY THROUGH WEDNESDAY...AS WE GO INTO NEXT WEEK DEEP
MOISTURE WILL BUILD ACROSS THE REGION FROM THE EAST. THIS WILL GIVE
THE REGION A BREAK IN WARM AFTERNOON HIGH TEMPERATURES. THUS 850MB
TEMPS WILL COOL SOME INTO THE MIDDLE 20S DEGREE C. RAIN CHANCES WILL
PICK UP AS DEEP TROPICAL MOISTURE BUILDS ACROSS THE REGION AND PWATS
WILL INCREASE TO AROUND 2.2 INCHES. THERE WILL BE DECENT INSTABILITY
FOR SOME CONVECTIVE CHANCES FROM MONDAY THROUGH WEDNESDAY WITH SOME
LOCALLY HEAVY RAINFALL POTENTIAL. THE MEAN RIDGING WILL FLUCTUATE
SOME DURING THE UPCOMING WORK WEEK.

AS FAR AS THE TROPICS ARE CONCERNED MODELS ARE GENERALLY TRENDING
TOWARD KEEPING TROPICAL SYSTEMS AWAY FROM THE GULF OF
MEXICO...PUSHING THEN OFF THE EAST COAST. HOWEVER...WE WILL STILL BE
MONITORING THE SITUATION CLOSELY AS A FEW GFS AND EUROPEAN ENSEMBLE
MEMBERS DO STILL MANAGE TO PUSH TROPICAL LOWS INTO THE GULF AS THEY
AVOID BEING PICKED UP BY THE TROUGH TO THE NORTH.

AS FAR AS MODEL DIFFERENCES GO MOST OF THE ENSEMBLES... EURO...NAVY
AND UK MODELS KEEP THE MEAN RIDGE DOMINANT OVER OUR REGION. THE GFS
TRIED TO BRING AN UPPER TROUGH OVER THE CENTRAL PLAINS AND
EVENTUALLY PUSHED A FRONT TOWARD THE REGION FOR THE LATER PART OF
THE WORK WEEK...WHICH SEEMS TO BE AN OUTLIER. MODELS WERE IN GENERAL
AGREEMENT WITH THE WEEKEND HEAT AND INCREASE IN TROPICAL MOISTURE
FROM THE EAST FOR NEXT WEEK.

ALL IN ALL...DID NOT MAKE TOO MANY LARGE DEVIATIONS FROM MEX POPS
AND TEMPS THROUGH THE EXTENDED PERIOD. /17/BB/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       74  97  74  97 /  29   8   8  10
MERIDIAN      72  97  72  98 /  25   9  10   9
VICKSBURG     72  96  72  97 /  29   7   4   8
HATTIESBURG   74  97  74  98 /  30  19   8  19
NATCHEZ       73  94  73  95 /  34  14   4  14
GREENVILLE    74  97  73  98 /  16   5   4   2
GREENWOOD     73  97  72  98 /  15   5   5   3

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
Hazardous weather outlook, Aug 21, 2:33 PM CDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
233 PM CDT THU AUG 21 2014

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
221945-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
233 PM CDT THU AUG 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND FRIDAY...

EXCESSIVE HEAT
THREAT...ELEVATED
TIMING...FRIDAY

THERE IS AN ELEVATED RISK FOR DANGEROUS AFTERNOON HEAT AND HUMIDITY
LEVELS FRIDAY AS MAXIMUM HEAT INDEX VALUES ARE EXPECTED TO BE 101 TO
105 DEGREES OVER THE ENTIRE OUTLOOK AREA.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY...

MAXIMUM HEAT INDEX VALUES RANGING BETWEEN 103 AND 108 ARE EXPECTED
TO CONTINUE OVER THE ENTIRE OUTLOOK AREA EACH AFTERNOON THIS WEEKEND.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY.

19

&&

...HAZARD LEGEND...

*EXCESSIVE HEAT*
EXTREME...MAXIMUM HEAT INDEX GREATER THAN OR EQUAL TO 115
 DEGREES OR MAXIMUM HEAT INDEX GREATER THAN OR EQUAL TO 105
 DEGREES FOR 5 CONSECUTIVE DAYS.
HIGH...MAXIMUM HEAT INDEX 110 TO 114 DEGREES OR MAXIMUM HEAT
 INDEX GREATER THAN OR EQUAL TO 105 DEGREES FOR 4 CONSECUTIVE
 DAYS.
ELEVATED...MAXIMUM HEAT INDEX 105 TO 109 DEGREES FOR ONE TO
 THREE DAYS.
LIMITED...MAXIMUM HEAT INDEX NEAR 105 DEGREES FOR ONE TO THREE
 DAYS.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Aug 21, 5:46 PM CDT, 1 hour 28 minutes before
LAZ015-212315-
RICHLAND LA-
546 PM CDT THU AUG 21 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
546 PM CDT THU AUG 21 2014

...STRONG STORM OVER WESTERN RICHLAND PARISH...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 5 MILES WEST OF BUCKNER AT 547 PM
CDT...MOVING NORTHEAST AT 20 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTHWESTERN RICHLAND PARISH SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3233 9202 3238 9201 3243 9197 3243 9190
      3221 9193 3221 9200 3226 9201 3227 9200
      3227 9203 3228 9204
TIME...MOT...LOC 2247Z 206DEG 18KT 3234 9201

EEC
Special weather statement, Aug 21, 6:02 PM CDT, 1 hour 12 minutes before
MSZ049-212335-
RANKIN MS-
602 PM CDT THU AUG 21 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
602 PM CDT THU AUG 21 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTH OF PELAHATCHIE AT
603 PM CDT...MOVING NORTHEAST AT 5 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN EAST CENTRAL RANKIN COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3244 8981 3233 8973 3228 8983 3241 8991
TIME...MOT...LOC 2303Z 240DEG 4KT 3237 8981

JA
Special weather statement, Aug 21, 6:13 PM CDT, 1 hour 1 minute before
MSZ043-048-049-212345-
RANKIN MS-MADISON MS-HINDS MS-
613 PM CDT THU AUG 21 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
613 PM CDT THU AUG 21 2014

...STRONG STORMS OVER NORTH JACKSON TO MADISON AREA...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTHEAST OF MADISON AT 613 PM
CDT...MOVING NORTH AT 5 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN EXTREME NORTHEASTERN HINDS...SOUTH CENTRAL MADISON AND
NORTH CENTRAL RANKIN COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3263 9019 3260 8990 3236 9000 3236 9019
TIME...MOT...LOC 2313Z 187DEG 6KT 3242 9007

EEC
Special weather statement, Aug 21, 6:18 PM CDT, 56 minutes before
MSZ073-212350-
LAMAR MS-
618 PM CDT THU AUG 21 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
618 PM CDT THU AUG 21 2014

...STRONG STORM OVER SOUTHERN LAMAR COUNTY...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER LUMBERTON AT 619 PM CDT...MOVING
NORTHEAST AT 5 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTHEASTERN LAMAR COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3100 8949 3101 8955 3108 8955 3116 8935
      3100 8935 3100 8941 3097 8943 3097 8947
TIME...MOT...LOC 2319Z 231DEG 4KT 3101 8943

EEC
Special weather statement, Aug 21, 6:42 PM CDT, 32 minutes before
MSZ049-055-220010-
SIMPSON MS-RANKIN MS-
642 PM CDT THU AUG 21 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
642 PM CDT THU AUG 21 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER PUCKETT AT 642 PM CDT...MOVING
NORTHEAST AT 5 MPH.

PEOPLE IN SOUTHEASTERN RANKIN AND NORTHEASTERN SIMPSON COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3207 8983 3218 8973 3205 8973 3204 8967
      3204 8966 3202 8966 3200 8980
TIME...MOT...LOC 2342Z 240DEG 5KT 3205 8977

JA
Local storm report, Aug 21, 6:43 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
643 PM CDT THU AUG 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND DMG     4 W HEBRON              31.72N 90.03W
08/21/2014                   LAWRENCE           MS   EMERGENCY MNGR

            TREES DOWNED ACROSS CROOKED CREEK RD.

0540 PM     TSTM WND DMG     NEW HEBRON              31.73N 89.98W
08/21/2014                   LAWRENCE           MS   EMERGENCY MNGR

            POWER POLES DOWNED AND TREES DOWNED IN THE TOWN OF NEW
            HEBRON

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 7:16 PM CDTSpecial Weather StatementJANMadison29 min
Aug 21, 7:35 PM CDTSpecial Weather StatementJANNoxubee30 min
Aug 21, 7:44 PM CDTSpecial Weather StatementJANNeshoba31 min
Aug 21, 7:47 PM CDTSpecial Weather StatementJANNeshoba28 min
Aug 21, 8:17 PM CDTFlash Flood WarningJANNoxubee118 min
Aug 21, 8:22 PM CDTSevere Thunderstorm WarningJANNeshoba, Winston38 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.